Alert archive / Illinois / Wind Advisories in 2016

Wind Advisory 6, NWS Paducah, KY

April 1, 20166 counties in Illinois; Daviess County, Henderson County, McLean County, Kentucky; 6 counties in Indiana

NWS Paducah, KY issued this wind advisory at Apr 1, 2016, 3:22 PM CDT for 6 counties in Illinois; Daviess County, Henderson County, McLean County, Kentucky; 6 counties in Indiana. It took effect at Apr 2, 2016, 1:00 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2016, 3:22 PM CDT (20:22 UTC)
In effect from
Apr 2, 2016, 1:00 PM CDT
Expired
Apr 2, 2016, 7:00 PM CDT
In force
6 hr
Issued by
NWS Paducah, KY

Counties Edwards County, IL, Hamilton County, IL, Jefferson County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Daviess County, KY, Henderson County, KY, McLean County, KY

The radar

The Evansville,IN radar (KVWX), 17 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

453 
WWUS73 KPAH 012022
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
322 PM CDT FRI APR 1 2016

ILZ076>078-082-083-INZ081-082-085>088-020930-
/O.NEW.KPAH.WI.Y.0006.160402T1800Z-160403T0000Z/
/O.NEW.KPAH.FZ.A.0002.160403T0700Z-160403T1300Z/
WAYNE IL-EDWARDS-WABASH-HAMILTON-WHITE-GIBSON-PIKE-POSEY-
VANDERBURGH-WARRICK-SPENCER-
INCLUDING THE CITIES OF...FAIRFIELD...ALBION...MOUNT CARMEL...
MCLEANSBORO...CARMI...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT
322 PM CDT FRI APR 1 2016

...WIND ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY FOR PORTIONS OF SOUTHEAST IL AND SOUTHWEST IN...WHICH IS
IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY.

* TIMING...SATURDAY AFTERNOON AND EARLY EVENING.

* WINDS...SUSTAINED WINDS OF AROUND 25 MPH WITH GUSTS UP TO 45
  MPH.

* IMPACTS...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND. SOME
  TREE LIMBS MAY COME DOWN. THIS CAN SOMETIMES CAUSE BRIEF POWER
  OUTAGES. DRIVING WILL BE MORE DIFFICULT FOR HIGH PROFILE
  VEHICLES.

A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN
EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR
PORTIONS OF SOUTHEAST IL...AND SOUTHWEST IN.

* TIMING...LATE SATURDAY NIGHT INTO EARLY SUNDAY MORNING.

* TEMPERATURE...UPPER 20S TO LOWER 30S.

* IMPACTS...FREEZING TEMPERATURES WILL POSE A HAZARD TO SOME
  TENDER VEGETATION AND OUTDOOR PLANTS. PLEASE TAKE MEASURES TO
  PROTECT SENSITIVE PLANTS OR BRING OUTDOOR PLANTS IN FOR THE
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

KYZ018-019-020930-
/O.NEW.KPAH.WI.Y.0006.160402T1800Z-160403T0000Z/
HENDERSON-DAVIESS-
INCLUDING THE CITIES OF...HENDERSON...MOSELEYVILLE...OWENSBORO
322 PM CDT FRI APR 1 2016

...WIND ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY FOR PORTIONS OF NORTHWEST KY...WHICH IS IN EFFECT FROM
1 PM TO 7 PM CDT SATURDAY.

* TIMING...SATURDAY AFTERNOON AND EARLY EVENING.

* WINDS...SUSTAINED WINDS OF AROUND 25 MPH WITH GUSTS UP TO 45
  MPH.

* IMPACTS...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND. SOME
  TREE LIMBS MAY COME DOWN. THIS CAN SOMETIMES CAUSE BRIEF POWER
  OUTAGES. DRIVING WILL BE MORE DIFFICULT FOR HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$

ILZ075-020930-
/O.NEW.KPAH.FZ.A.0002.160403T0700Z-160403T1300Z/
JEFFERSON-
INCLUDING THE CITY OF...MOUNT VERNON
322 PM CDT FRI APR 1 2016

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

A FREEZE WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTHEAST IL. THIS
FREEZE WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING.

* TIMING...LATE SATURDAY NIGHT INTO EARLY SUNDAY MORNING.

* TEMPERATURE...UPPER 20S TO LOWER 30S.

* IMPACTS...FREEZING TEMPERATURES WILL POSE A HAZARD TO SOME
  TENDER VEGETATION AND OUTDOOR PLANTS. PLEASE TAKE MEASURES TO
  PROTECT SENSITIVE PLANTS OR BRING OUTDOOR PLANTS IN FOR THE
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

SP
3 follow-up statements
410 
WWUS73 KPAH 020858
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
358 AM CDT SAT APR 2 2016

...STRONG WINDS THIS AFTERNOON WILL BE FOLLOWED BY COLDER AIR
TONIGHT...

.A DEEPENING LOW PRESSURE SYSTEM OVER THE GREAT LAKES REGION WILL
BE RESPONSIBLE FOR STRONG GUSTY WEST WINDS TODAY. COLDER AIR WILL
ARRIVE BEHIND THE SYSTEM LATE TONIGHT.

ILZ075-022115-
/O.EXA.KPAH.WI.Y.0006.160402T1800Z-160403T0000Z/
/O.CON.KPAH.FZ.A.0002.160403T0700Z-160403T1300Z/
JEFFERSON-
INCLUDING THE CITY OF...MOUNT VERNON
358 AM CDT SAT APR 2 2016

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING. 

* TIMING...THIS AFTERNOON AND EARLY THIS EVENING.

* WINDS...SUSTAINED WINDS OF AROUND 25 MPH WITH GUSTS UP TO 45
  MPH.

* IMPACTS...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND. SOME
  TREE LIMBS MAY COME DOWN. THIS CAN SOMETIMES CAUSE BRIEF POWER
  OUTAGES. DRIVING WILL BE MORE DIFFICULT FOR HIGH PROFILE
  VEHICLES.

A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN
EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING.

* TIMING...LATE TONIGHT INTO EARLY SUNDAY MORNING.

* TEMPERATURE...AROUND 30.

* IMPACTS...FREEZING TEMPERATURES WILL POSE A HAZARD TO SOME 
  TENDER VEGETATION AND OUTDOOR PLANTS. PLEASE TAKE MEASURES TO 
  PROTECT SENSITIVE PLANTS OR BRING OUTDOOR PLANTS IN FOR THE 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$

KYZ020-022115-
/O.EXA.KPAH.WI.Y.0006.160402T1800Z-160403T0000Z/
/O.EXA.KPAH.FZ.A.0002.160403T0700Z-160403T1300Z/
MCLEAN-
INCLUDING THE CITY OF...CALHOUN
358 AM CDT SAT APR 2 2016

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING. 

* TIMING...THIS AFTERNOON AND EARLY THIS EVENING.

* WINDS...SUSTAINED WINDS OF AROUND 25 MPH WITH GUSTS UP TO 45 
  MPH. 

* IMPACTS...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND. SOME 
  TREE LIMBS MAY COME DOWN. THIS CAN SOMETIMES CAUSE BRIEF POWER 
  OUTAGES. DRIVING WILL BE MORE DIFFICULT FOR HIGH PROFILE 
  VEHICLES. 

A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN
EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING.

* TIMING...LATE TONIGHT INTO EARLY SUNDAY MORNING.

* TEMPERATURE...LOWER 30S.

* IMPACTS...FREEZING TEMPERATURES WILL POSE A HAZARD TO SOME 
  TENDER VEGETATION AND OUTDOOR PLANTS. PLEASE TAKE MEASURES TO 
  PROTECT SENSITIVE PLANTS OR BRING OUTDOOR PLANTS IN FOR THE 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$

ILZ076>078-082-083-INZ081-082-085>088-022115-
/O.CON.KPAH.WI.Y.0006.160402T1800Z-160403T0000Z/
/O.CON.KPAH.FZ.A.0002.160403T0700Z-160403T1300Z/
WAYNE IL-EDWARDS-WABASH-HAMILTON-WHITE-GIBSON-PIKE-POSEY-
VANDERBURGH-WARRICK-SPENCER-
INCLUDING THE CITIES OF...FAIRFIELD...ALBION...MOUNT CARMEL...
MCLEANSBORO...CARMI...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT
358 AM CDT SAT APR 2 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

* TIMING...THIS AFTERNOON AND EARLY THIS EVENING.

* WINDS...SUSTAINED WINDS OF AROUND 25 MPH WITH GUSTS UP TO 45 
  MPH. 

* IMPACTS...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND. SOME 
  TREE LIMBS MAY COME DOWN. THIS CAN SOMETIMES CAUSE BRIEF POWER 
  OUTAGES. DRIVING WILL BE MORE DIFFICULT FOR HIGH PROFILE 
  VEHICLES. 

A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN
EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR
PORTIONS OF SOUTHEAST IL...AND SOUTHWEST IN.

* TIMING...LATE TONIGHT INTO EARLY SUNDAY MORNING.

* TEMPERATURE...AROUND 30.

* IMPACTS...FREEZING TEMPERATURES WILL POSE A HAZARD TO SOME 
  TENDER VEGETATION AND OUTDOOR PLANTS. PLEASE TAKE MEASURES TO 
  PROTECT SENSITIVE PLANTS OR BRING OUTDOOR PLANTS IN FOR THE 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

KYZ018-019-022115-
/O.EXA.KPAH.FZ.A.0002.160403T0700Z-160403T1300Z/
/O.CON.KPAH.WI.Y.0006.160402T1800Z-160403T0000Z/
HENDERSON-DAVIESS-
INCLUDING THE CITIES OF...HENDERSON...MOSELEYVILLE...OWENSBORO
358 AM CDT SAT APR 2 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND ADVISORY
...WHICH REMAINS IN EFFECT FOR THIS AFTERNOON AND EARLY THIS
EVENING.

* TIMING...THIS AFTERNOON AND EARLY THIS EVENING.

* WINDS...SUSTAINED WINDS OF AROUND 25 MPH WITH GUSTS UP TO 45 
  MPH. 

* IMPACTS...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND. SOME 
  TREE LIMBS MAY COME DOWN. THIS CAN SOMETIMES CAUSE BRIEF POWER 
  OUTAGES. DRIVING WILL BE MORE DIFFICULT FOR HIGH PROFILE 
  VEHICLES. 

A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN
EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. 

* TIMING...LATE TONIGHT INTO EARLY SUNDAY MORNING.

* TEMPERATURE...LOWER 30S.

* IMPACTS...FREEZING TEMPERATURES WILL POSE A HAZARD TO SOME 
  TENDER VEGETATION AND OUTDOOR PLANTS. PLEASE TAKE MEASURES TO 
  PROTECT SENSITIVE PLANTS OR BRING OUTDOOR PLANTS IN FOR THE 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ILZ087-KYZ014>017-021-022-022115-
/O.EXA.KPAH.FZ.A.0002.160403T0700Z-160403T1300Z/
GALLATIN-UNION KY-WEBSTER-HOPKINS-CHRISTIAN-MUHLENBERG-TODD-
INCLUDING THE CITIES OF...SHAWNEETOWN...MORGANFIELD...DIXON...
MADISONVILLE...HOPKINSVILLE...GREENVILLE...ALLEGRE...CLIFTY...
ELKTON...GUTHRIE
358 AM CDT SAT APR 2 2016

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING. 

* TIMING...LATE TONIGHT INTO EARLY SUNDAY MORNING.

* TEMPERATURE...LOWER 30S.

* IMPACTS...FREEZING TEMPERATURES WILL POSE A HAZARD TO SOME 
  TENDER VEGETATION AND OUTDOOR PLANTS. PLEASE TAKE MEASURES TO 
  PROTECT SENSITIVE PLANTS OR BRING OUTDOOR PLANTS IN FOR THE 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
262 
WWUS73 KPAH 021947
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
247 PM CDT SAT APR 2 2016

...STRONG WINDS THROUGH LATE AFTERNOON...

...HARD FREEZE TONIGHT...

ILZ075>078-082-083-INZ081-082-085>088-KYZ018>020-030000-
/O.UPG.KPAH.FZ.A.0002.160403T0700Z-160403T1300Z/
/O.NEW.KPAH.FZ.W.0002.160403T0700Z-160403T1300Z/
/O.CON.KPAH.WI.Y.0006.000000T0000Z-160403T0000Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-HAMILTON-WHITE-GIBSON-PIKE-
POSEY-VANDERBURGH-WARRICK-SPENCER-HENDERSON-DAVIESS-MCLEAN-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...MCLEANSBORO...CARMI...FORT BRANCH...PETERSBURG...
POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HENDERSON...
MOSELEYVILLE...OWENSBORO...CALHOUN
247 PM CDT SAT APR 2 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TIMING...THIS AFTERNOON AND EARLY THIS EVENING.

* WINDS...SUSTAINED WINDS OF AROUND 25 MPH WITH GUSTS UP TO 45 
  MPH. 

* IMPACTS...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND. SOME 
  TREE LIMBS MAY COME DOWN. THIS CAN SOMETIMES CAUSE BRIEF POWER 
  OUTAGES. DRIVING WILL BE MORE DIFFICULT FOR HIGH PROFILE 
  VEHICLES. 

A FREEZE WARNING HAS ALSO BEEN ISSUED. THIS FREEZE WARNING IS IN
EFFECT FROM LATE TONIGHT THROUGH EARLY SUNDAY MORNING FOR
PORTIONS OF SOUTHEAST IL AND SOUTHWEST IN.

* TIMING...LATE TONIGHT INTO EARLY SUNDAY MORNING.

* TEMPERATURE...UPPER 20S TO AROUND 30.

* IMPACTS...FREEZING TEMPERATURES WILL POSE A HAZARD TO SOME 
  TENDER VEGETATION AND OUTDOOR PLANTS. PLEASE TAKE MEASURES TO 
  PROTECT SENSITIVE PLANTS OR BRING OUTDOOR PLANTS IN FOR THE 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$

ILZ087-KYZ014>017-021-022-030000-
/O.UPG.KPAH.FZ.A.0002.160403T0700Z-160403T1300Z/
/O.NEW.KPAH.FZ.W.0002.160403T0700Z-160403T1300Z/
GALLATIN-UNION KY-WEBSTER-HOPKINS-CHRISTIAN-MUHLENBERG-TODD-
INCLUDING THE CITIES OF...SHAWNEETOWN...MORGANFIELD...DIXON...
MADISONVILLE...HOPKINSVILLE...GREENVILLE...ALLEGRE...CLIFTY...
ELKTON...GUTHRIE
247 PM CDT SAT APR 2 2016

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

THE FREEZE WARNING IS IN EFFECT FOR PORTIONS OF FAR SOUTHEAST IL
AND THE PENNYRILE REGION OF WESTERN KENTUCKY.

* TIMING...LATE TONIGHT INTO EARLY SUNDAY MORNING.

* TEMPERATURE...LOWER 30S.

* IMPACTS...FREEZING TEMPERATURES WILL POSE A HAZARD TO SOME 
  TENDER VEGETATION AND OUTDOOR PLANTS. PLEASE TAKE MEASURES TO 
  PROTECT SENSITIVE PLANTS OR BRING OUTDOOR PLANTS IN FOR THE 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

JP
473 
WWUS73 KPAH 030009
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
709 PM CDT SAT APR 2 2016


ILZ075>078-082-083-INZ081-082-085>088-KYZ018>020-030815-
/O.EXP.KPAH.WI.Y.0006.000000T0000Z-160403T0000Z/
/O.CON.KPAH.FZ.W.0002.160403T0700Z-160403T1300Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-HAMILTON-WHITE-GIBSON-PIKE-
POSEY-VANDERBURGH-WARRICK-SPENCER-HENDERSON-DAVIESS-MCLEAN-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...MCLEANSBORO...CARMI...FORT BRANCH...PETERSBURG...
POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HENDERSON...
MOSELEYVILLE...OWENSBORO...CALHOUN
709 PM CDT SAT APR 2 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...

...WIND ADVISORY HAS NOW EXPIRED...

THIS FREEZE WARNING IS IN EFFECT FROM LATE TONIGHT THROUGH EARLY
SUNDAY MORNING FOR PORTIONS OF SOUTHEAST IL AND SOUTHWEST IN.

* TEMPERATURES ARE EXPECTED TO DIP INTO THE UPPER 20S TO ARO0.

* IMPACTS...FREEZING TEMPERATURES WILL POSE A HAZARD TO SOME 
  TENDER VEGETATION AND OUTDOOR PLANTS. PLEASE TAKE MEASURES TO 
  PROTECT SENSITIVE PLANTS OR BRING OUTDOOR PLANTS IN FOR THE 
  NIGHT.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ILZ087-KYZ014>017-021-022-030815-
/O.CON.KPAH.FZ.W.0002.160403T0700Z-160403T1300Z/
GALLATIN-UNION KY-WEBSTER-HOPKINS-CHRISTIAN-MUHLENBERG-TODD-
INCLUDING THE CITIES OF...SHAWNEETOWN...MORGANFIELD...DIXON...
MADISONVILLE...HOPKINSVILLE...GREENVILLE...ALLEGRE...CLIFTY...
ELKTON...GUTHRIE
709 PM CDT SAT APR 2 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...

THE FREEZE WARNING IS IN EFFECT FOR PORTIONS OF FAR SOUTHEAST IL
AND THE PENNYRILE REGION OF WESTERN KENTUCKY.

* TIMING...LATE TONIGHT INTO EARLY SUNDAY MORNING.

* TEMPERATURES WILL LIKELY DIP TO NEAR 30 DEGREES.

* IMPACTS...FREEZING TEMPERATURES WILL POSE A HAZARD TO SOME 
  TENDER VEGETATION AND OUTDOOR PLANTS. PLEASE TAKE MEASURES TO 
  PROTECT SENSITIVE PLANTS OR BRING OUTDOOR PLANTS IN FOR THE 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MEFFERT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Apr 1, 3:04 PM CDT, 18 minutes earlier.

Area forecast discussion, Apr 1, 3:04 PM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
304 PM CDT FRI APR 1 2016

.SHORT TERM...(This evening through Sunday night)
Issued at 258 PM CDT Fri Apr 1 2016

Main concerns in the short term period will be with windy conditions
on Saturday afternoon and frost/freeze headlines for the area on Saturday
night.

A disturbance moving off to our north today into tonight will drop a
weak cold front into the area this evening. Limited moisture should
lead to a dry passage, but some short range models are spitting out
some sprinkles or very light isolated showers along the I-64
corridor this evening. Will leave out mention in grids for
now. After midnight clouds depart to the east and winds decrease.
Right now the thinking is that the winds will remain up just
enough to preclude widespread frost potential. However patchy
frost can't be ruled out especially over the northwest counties.

A second disturbance moves off to our northeast tomorrow with a
tight pressure gradient setting up between sfc high pressure over
Texas and low pressure moving through Michigan. The net result will
be a period of windy conditions for our area during the afternoon,
with the strongest winds being along the I-64 corridor and
Evansville Tri-State area. Sustained winds here should be around 25
mph and gusts up around 40 to 45 mph during the afternoon hours.
Decided to pull the trigger on a wind advisory for this area, which
matches up well with neighboring offices.

Winds die down quickly Saturday night and high pressure moves
overhead overnight into Sunday morning. Clear skies, calm to light
winds, and low dewpoints in the 20s will likely result in freezing
temperatures for a portion of the area. Frost looks like a
good bet for the whole area.

Southerly flow returns Sunday as high pressure departs to our east and
as low pressure dives down from the Northern Plains to the eastern
Great Lakes by Monday morning. Temperatures will moderate nicely
back into the low to mid 60s after the chilly morning.

.LONG TERM...(Monday through Friday)
Issued at 258 PM CDT Fri Apr 1 2016

The primary forecast issues in the long term include chances for
precipitation Monday and again Wednesday into Thursday. Frost and/or
freezing temperatures are also possible across parts of the area
Monday night and again Thursday night. The week starts off with
higher than average forecast confidence with good model agreement,
but confidence decreases by mid to late week with greater model
variability.

Starting with Monday, a cold front is forecast to push south through
the forecast area during the day. Forecast models continue to hint
at a small chance of light showers with frontal passage. However,
deep return moisture is lacking, so anything that falls should be
minimal.

In the wake of the front, Canadian high pressure will build south
into the Great Lakes region. The immediate forecast area will be far
removed from the center of this high, so there may be enough of a
pressure gradient to mitigate the formation of frost. Even if frost
does not form, a light freeze is possible across the Interstate 64
corridor as temperatures are forecast to drop into the lower 30s by
daybreak Tuesday. The forecast will need to monitored for changes in
the event winds turn out lighter than currently anticipated.

Dry conditions are expected on Tuesday as a weak mid level ridge
builds in from the Plains. Low level winds are forecast to veer to
the southeast during the afternoon as high pressure shifts east of
the region. Despite ample sunshine, highs are only forecast to
reach the mid to upper 50s.

Shortwave energy progged to enter the Pacific Northwest Monday
morning is forecast to stream east southeastward into the Upper
Midwest and Mississippi Valley by mid week. This system will have
more moisture to work with and at least some instability, depicted
by the ECMWF in particular. As a result, will include a mention of
thunder across the entire area on Wednesday and at least southern
and eastern portions of the area Wednesday night. The chance for
showers may continue into Thursday depending on which model is
followed, but the activity should by and large come to an end by
Thursday evening.

Thursday night presents at least some potential for frost and/or
freezing temperatures. However, this is highly contingent on which
model is used. The latest GFS is faster to shift the front east of
the area, and lower winds by late Thursday night would support the
development of widespread frost. Meanwhile, the slower ECMWF hangs
on to stronger winds Thursday night, but the cold advection may be
strong enough to pose the potential for sub-freezing temperatures
across much of the area. Adjustments to the forecast will be made
over the coming days as models come into better agreement.

The work week will end on a dry note as high pressure builds in
behind the departing upper level low. Below seasonal temperatures
are expected through much of next week. Monday and Wednesday are
notable exceptions as both represent warm-ups in advance of cold
frontal passages.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1237 PM CDT Fri Apr 1 2016

VFR conditions expected at all sites through the period, although
cigs in the 050-060 range are possible between 20-09Z. Northwest
winds gusting up to 18-22 knots this afternoon will decrease to
AOB 10 knots overnight, then pick up out of the west to west
northwest with gusts up to 22-25 knots after 15Z.

&&

.PAH Watches/Warnings/Advisories...
IL...Freeze Watch from late Saturday night through Sunday morning for
     ILZ075>078-082-083.

     Wind Advisory from 1 PM to 7 PM CDT Saturday for ILZ076>078-082-
     083.

MO...None.
IN...Freeze Watch from late Saturday night through Sunday morning for
     INZ081-082-085>088.

     Wind Advisory from 1 PM to 7 PM CDT Saturday for INZ081-082-
     085>088.

KY...Wind Advisory from 1 PM to 7 PM CDT Saturday for KYZ018-019.

&&

SHORT TERM...SP
LONG TERM...RJP
AVIATION...JP
Hazardous weather outlook, Apr 1, 3:19 AM CDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
319 AM CDT FRI APR 1 2016

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-021000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
319 AM CDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WEST TO NORTHWEST WINDS WILL GUST TO NEAR 40 MPH ACROSS THE EVANSVILLE
TRI STATE AREA AND THE INTERSTATE 64 CORRIDOR IN SOUTHERN
ILLINOIS SATURDAY AFTERNOON. WITH RELATIVELY LOW HUMIDITY
FORECAST, THE FIRE DANGER WILL BE ELEVATED, AS WELL.

THERE IS SIGNIFICANT FROST AND FREEZE POTENTIAL LATE SATURDAY
NIGHT INTO EARLY SUNDAY MORNING. AT THIS TIME, THE AREAS MOST AT
RISK APPEAR TO BE NORTHERN PORTIONS OF SOUTHEAST MISSOURI AND MOST
OF SOUTHERN ILLINOIS.

A CHANCE OF THUNDERSTORMS IS FORECAST FOR MUCH OF THE REGION ON
WEDNESDAY. LIGHTNING WILL BE THE PRIMARY CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DRS/MY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 3:22 PM CDTFreeze WatchPAHEdwards, Gallatin, Hamilton, Jefferson, Wabash, Wayne and 1 more23 hr

Nearby

Wind Advisories in Illinois, 2016Wind Advisories in Indiana, 2016Wind Advisories in Kentucky, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.